# SDR MALA040414

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 11,676 hours, 11,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Striker
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR WOULD NOT EXTEND FOR LANDING AT JAN.  MAINTENANCE T/S FOUND NOSE GEAR UPLOCK BRACKET AT FAULT.  REMOVED 1 SHIM FROM BRACKET STRIKER PLATE.  ALL CHECKS GOOD IAW AMM32-20-27 AND OPS CHECK IAW AMM32-30-00.  NO FURTHER ACTION REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
